Center for Research in Scientific Computation

Works Published in 1977

search works

Displaying 1 work

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1977 journal article

Convolution and H‐equations for operator‐valued functions with applications to neutron transport theory

Journal of Mathematical Physics, 18(4), 764–769.

By: C. Kelley*

UN Sustainable Development Goal Categories
7. Affordable and Clean Energy (OpenAlex)
Sources: Crossref, ORCID
Added: August 29, 2019

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.